RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Glazyrin, Alexey Alexandrovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:370
Abstract pages:1251
Full texts:276
References:120
E-mail: ,

http://www.mathnet.ru/eng/person29586
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/865238

Publications in Math-Net.Ru
2014
1. Nikolay P. Dolbilin, Herbert Edelsbrunner, Alexey Glazyrin, Oleg R. Musin, “Functionals on triangulations of Delaunay sets”, Mosc. Math. J., 14:3 (2014),  491–504  mathnet  mathscinet  isi
2009
2. A. A. Glazyrin, “On Simplicial Partitions of Polytopes”, Mat. Zametki, 85:6 (2009),  840–848  mathnet  mathscinet  zmath; Math. Notes, 85:6 (2009), 799–806  isi  scopus
3. A. A. Glazyrin, A. S. Tarasov, “Anti-Dürer conjecture for non-convex polyhedra”, Uspekhi Mat. Nauk, 64:3(387) (2009),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:3 (2009), 573–574  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020